Journal of Noncommutative Geometry


Full-Text PDF (621 KB) | Metadata | Table of Contents | JNCG summary
Online access to the full text of Journal of Noncommutative Geometry is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 14, Issue 1, 2020, pp. 251–347
DOI: 10.4171/JNCG/367

Published online: 2020-05-28

Simple stably projectionless C*-algebras with generalized tracial rank one

George A. Elliott[1], Guihua Gong[2], Huaxin Lin[3] and Zhuang Niu[4]

(1) University of Toronto, Canada
(2) Universidad de Puerto Rico, San Juan, Puerto Rico and Hebei Normal University, Shijiazhuang, China
(3) University of Oregon, Eugene, USA and East China Normal University, Shanghai, China
(4) University of Wyoming, Laramie, USA

We study a class of stably projectionless simple C*-algebras which may be viewed as having generalized tracial rank one in analogy with the unital case. A number of structural questions concerning these simple C*-algebras are studied, pertinent to the classification of separable stably projectionless simple amenable Jiang–Su stable C*-algebras.

Keywords: Simple C*-algebras, stably projectionless

Elliott George, Gong Guihua, Lin Huaxin, Niu Zhuang: Simple stably projectionless C*-algebras with generalized tracial rank one. J. Noncommut. Geom. 14 (2020), 251-347. doi: 10.4171/JNCG/367